Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 31, 2015, 4:00 PM EDT for Broward County, Florida. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2015, 4:00 PM EDT (20:00 UTC)
- Expired
- Jul 31, 2015, 4:13 PM EDT
- In force
- 13 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2261 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
876 WUUS52 KMFL 312000 SVRMFL FLC011-312045- /O.NEW.KMFL.SV.W.0035.150731T2000Z-150731T2045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 400 PM EDT FRI JUL 31 2015 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA... * UNTIL 445 PM EDT * AT 359 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WESTON...OR NEAR DAVIE...AND MOVING NORTH AT 10 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... PEMBROKE PINES...CORAL SPRINGS...DAVIE...PLANTATION AND SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2600 8035 2603 8047 2627 8044 2622 8019 TIME...MOT...LOC 1959Z 199DEG 9KT 2610 8037 $$ 10
1 follow-up statement
714
WWUS52 KMFL 312013
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT FRI JUL 31 2015
FLC011-312023-
/O.CAN.KMFL.SV.W.0035.000000T0000Z-150731T2045Z/
BROWARD FL-
413 PM EDT FRI JUL 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2600 8035 2603 8047 2627 8044 2622 8019
TIME...MOT...LOC 2011Z 199DEG 9KT 2613 8036
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:47 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jul 31, 1:47 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 147 PM EDT FRI JUL 31 2015 .AVIATION... SCATTERED CONVECTION EXPECTED FOR EASTERN ZONES BY 19Z...MOST LIKELY AT KPBI WERE TEMPO GROUP IN PLACE. ACTIVITY WILL WANE AFTER SUNSET. COULD SEE SHOWERS DEVELOPING AT PBI BEFORE NOON SAT...BUT MOST AREAS WILL STAY DRY UNTIL JUST BEYOND TAF PERIOD. ATLANTIC BREEZE SHOULD REACH ALL EASTERN TERMINALS BY 19Z...CALMING TONIGHT THEN INCREASING TO 10-15 KTS BY MID-MRNG SAT. KAPF HAS EARLY EVENING GULF BREEZE...WITH SE FLOW DOMINATING SATURDAY MRNG. BRIEF RESTRICTIONS AND VERY GUSTY/ERRATIC WINDS PSBL IN/NEAR TSRA. && .PREV DISCUSSION... /ISSUED 938 AM EDT FRI JUL 31 2015/ UPDATE... 12Z RAOB ANALYSIS REVEALS VERY SIMILAR ENVIRONMENT TO YESTERDAY. GUSTY WINDS WILL BE MAIN THREAT ASIDE FROM THE USUAL LIGHTNING TODAY. WEAK INVERSION SHOULD PRECLUDE STORM FORMATION UNTIL EARLY AFTERNOON. NO SIGNIFICANT CHANGES TO FORECAST AT THIS TIME. PREV DISCUSSION... /ISSUED 416 AM EDT FRI JUL 31 2015/ SHORT TERM (TODAY-SUNDAY)... PWATS EXPECTED TO RISE TODAY AS THE ENTIRE PATTERN DROOPS SOUTH. AS RIDGE RETROGRADES JUST WEST OF THE TX PANHANDLE, AN OPENING WILL EXIST FOR THE MID ATLANTIC TROUGH TO DEEPEN FURTHER INTO THE SOUTHEAST CONUS. CURRENT ANALYZED RIBBON OF NEAR 2" PWATS ACROSS CENTRAL FL WILL THUS SINK SOUTH IN CONJUNCTION WITH A WEAK MIDLEVEL SHORTWAVE THIS AFTERNOON. SHOWERS AND STORMS WILL BE MOST LIKELY ACROSS THE LAKE REGION AND PALM BEACH COUNTY. QUESTION WILL BE HOW FAR SOUTH WILL THE MOST NUMEROUS ACTIVITY REACH. MID AND HIGH CLOUDS MAY PERSIST THIS MORNING, POSSIBLY LIMITING CONVECTIVE POTENTIAL. IN ADDITION, SEA BREEZE IS EXPECTED TO RETURN TODAY ALONG THE EXTREME SOUTHEAST, WHICH MAY FOCUS MORE STORMS JUST INLAND AWAY FROM THE COAST. H5 TEMPS AND H7-H5 LAPSE RATE SHOULD BE SIMILAR TO YESTERDAY. WITH MORE FORCING PROVIDED BY THE SHRTWV AND DEEPER MOISTURE TODAY, THERE COULD BE A FEW STRONGER STORMS WITH GUSTY WINDS MAINLY ALONG THE NORTHERN HALF. AWAY FROM THE MIDLEVEL WAVE, WEAK MBE VELOCITIES AND SLOW STORM MOTION COULD LEAD TO BACKBUILDING AND/OR SLOW MOVING STORMS WITH VERY HEAVY RAINFALL. AS SURFACE LOW PRESSURE THROUGH GULF MOVES SLIGHTLY NORTH INTO THIS WEEKEND, THE SURFACE RIDGE AXIS WILL ALSO MOVE NORTH, WITH SURFACE FLOW BACKING TO THE SOUTHEAST ON SATURDAY AND SUNDAY. THIS WILL FOCUS MORE ACTIVITY INTO THE INTERIOR, WITH MORE MORNING AND EARLY AFTERNOON SHOWERS AND STORMS ALONG THE EAST COAST WITH ONSHORE FLOW. CLOUDS MAY INHIBIT MORE WIDESPREAD CONVECTION THANKS TO A WEAK UPPER LOW OVER THE BAHAMAS. IN ADDITION, H5 TEMPS ARE EXPECTED TO WARM AND H7-H5 LAPSE RATES MAY AGAIN FALL BELOW 6C/KM. PWATS WILL DROP A BIT TOO AS GUIDANCE IS INDICATING RELATIVELY DRIER AIR ARRIVING AS HIGH PRESSURE EXTENDS ACROSS SOUTH FLORIDA INTO THE GULF, ESPECIALLY ON SUNDAY. WITH A STRONGER ONSHORE COMPONENT BY SATURDAY, A MODERATE RISK OF RIP CURRENTS MAY DEVELOP ALONG THE EAST COAST, WHICH IS IMPORTANT TO NOTE SINCE WE'VE HAD SEVERAL DAYS OF ONLY SLIGHT RISK ALONG THE EAST COAST. LONG TERM (MONDAY-THURSDAY)... A PERSISTENT SOUTHEAST TO EVENTUALLY EASTERLY FLOW REGIME WILL RETURN INTO NEXT WEEK. THE EASTERN CONUS TROUGH WILL AGAIN DEPART TO THE NORTH AND THE UPPER RIDGE OVER THE FOUR CORNERS AND THE WESTERN ATLANTIC WILL JOIN FORCES. UNDER THE RIDGE, WINDS WILL BE LIGHT AND THE HIGHEST POPS WILL BE FOCUSED ACROSS THE INTERIOR AND WEST COAST, WITH LESS ACTIVITY IN THE FORM OF MAINLY SOME MORNING OR EARLY AFTERNOON SHOWERS/STORMS ALONG THE EAST COAST, ESPECIALLY FROM TUESDAY ONWARDS. MARINE... SHOWERS AND STORMS COULD BE NUMEROUS IN THE WATERS OFFSHORE PALM BEACH COUNTY TODAY, AS ACTIVITY MOVES OFF THE COAST THIS AFTERNOON. SURFACE TROUGH ACROSS THE NORTHEASTERN GULF AND NORTHERN FLORIDA, AND SURFACE RIDGE AXIS ALONG EXTREME SOUTH FLORIDA, WILL BOTH DRIFT NORTH THROUGH THE WEEKEND AND EARLY NEXT WEEK. THIS WILL ALLOW SURFACE WINDS TO BACK FROM THE SOUTHWEST TO THE SOUTHEAST INTO SUNDAY. AN EASTERLY FLOW REGIME RETURNS BY NEXT WEEK. ONCE THIS OCCURS, EXPECT LATE NIGHT AND MORNING ACTIVITY ACROSS THE ATLANTIC WATERS, AND AFTERNOON STORMS OVER THE GULF WATERS. WAVES ARE EXPECTED TO REMAIN BELOW 4 FEET THROUGH THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 79 90 77 89 / 30 50 20 50 FORT LAUDERDALE 80 89 79 90 / 30 40 20 40 MIAMI 80 90 79 90 / 20 40 20 40 NAPLES 79 91 77 90 / 20 40 30 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...23/SK LONG TERM....21/KM AVIATION...23/SK
Hazardous weather outlook, Jul 31, 2:43 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 243 PM EDT FRI JUL 31 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 010645- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 243 PM EDT FRI JUL 31 2015 ...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON... ...MODERATE RISK FOR RIP CURRENTS GULF BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK FOR RIP CURRENTS AT COLLIER COUNTY BEACHES. THERE IS A SLIGHT RISK OF RIP CURRENTS ON ATLANTIC BEACHES. THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON, ESPECIALLY AROUND LAKE OKEECHOBEE AND PALM BEACH COUNTY. THE PRIMARY THREAT WITH THESE THUNDERSTORMS IS FREQUENT CLOUD TO GROUND LIGHTNING, ALTHOUGH A FEW STRONG THUNDERSTORMS MAY ALSO CONTAIN GUSTY WINDS. HAIL: THE STRONGEST THUNDERSTORMS ARE CAPABLE OF PRODUCING SMALL HAIL. WIND: GUSTS TO 55 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. FLOODING: LOCALIZED URBAN FLOODING CANT BE RULED OUT WHERE TORRENTIAL DOWNPOURS OCCUR. TEMPERATURES: HEAT INDICES WILL EXCEED 100 DEGREES MOST AREAS TODAY. OVER THE EVERGLADES, HEAT INDICES AROUND 105 DEGREES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EARLY EVENING, ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jul 31, 3:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT FRI JUL 31 2015
FLZ073-074-173-312030-
COASTAL MIAMI DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE COUNTY FL-
343 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL
MIAMI-DADE COUNTY UNTIL 430 PM EDT...
* AT 343 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PINECREST...OR OVER SOUTH MIAMI...MOVING NORTHEAST AT 20 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
MIAMI...MIAMI BEACH...CORAL GABLES...KEY BISCAYNE...SOUTH MIAMI...
SURFSIDE...KENDALL...NORTH MIAMI...NORTH MIAMI BEACH...SUNNY ISLES
BEACH...PINECREST...MIAMI SHORES...NORTH BAY VILLAGE...WEST
MIAMI...EL PORTAL...WEST PERRINE...OLYMPIA HEIGHTS...RICHMOND
HEIGHTS...DOWNTOWN MIAMI AND ZOO MIAMI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 2577 8013 2581 8014 2582 8018 2581 8019
2578 8018 2576 8013 2577 8019 2574 8016
2574 8015 2573 8016 2574 8021 2571 8017
2572 8015 2567 8015 2574 8023 2555 8031
2562 8044 2594 8012
TIME...MOT...LOC 1943Z 227DEG 17KT 2568 8028
10Local storm report, Jul 31, 3:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
351 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND GST 3 S WESTON 26.07N 80.40W
07/31/2015 M59 MPH BROWARD FL MESONET
WEATHERBUG MESONET SITE WSTNN AT CYPRESS BAY HIGH
SCHOOL REPORTED A WIND GUST OF 59 MPH AT 338 PM EDT.
&&
EVENT NUMBER MFL1500185
ROSSLocal storm report, Jul 31, 3:52 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND GST 3 WNW NORTH PERRY AIRPO 26.01N 80.28W
07/31/2015 M45 MPH BROWARD FL MESONET
WEATHERBUG MESONET SITE HLLPL AT PINE LAKE ELEMENTARY
SCHOOL REPORTED A WIND GUST OF 45 MPH AT 232 PM EDT.
&&
EVENT NUMBER MFL1500186
ROSSSpecial weather statement, Jul 31, 3:52 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT FRI JUL 31 2015
FLZ067-068-071-072-168-172-312030-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
352 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN
BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 430 PM EDT...
* AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WHISPER WALK...OR 8 MILES WEST OF HIGHLAND BEACH...MOVING
NORTH AT 20 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
CORAL SPRINGS...WEST PALM BEACH...BOCA RATON...DEERFIELD BEACH...
BOYNTON BEACH...DELRAY BEACH...WELLINGTON...LAKE WORTH...PALM
BEACH...HIGHLAND BEACH...OCEAN RIDGE...COCONUT CREEK...
GREENACRES...ROYAL PALM BEACH...PARKLAND...PALM SPRINGS...
LANTANA...ATLANTIS...HAVERHILL AND CLOUD LAKE.
LAT...LON 2663 8004 2667 8004 2667 8005 2659 8005
2662 8004 2659 8004 2658 8005 2653 8005
2655 8004 2631 8008 2627 8042 2673 8031
2671 8005 2668 8005 2671 8003
TIME...MOT...LOC 1951Z 194DEG 15KT 2642 8021
10Local storm report, Jul 31, 3:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
354 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND GST 1 WNW OAKLAND PARK 26.18N 80.16W
07/31/2015 M45 MPH BROWARD FL MESONET
WEATHERBUG MESONET SITE FLTLS AT THE SCHOOL BOARD
BUILDING REPORTED A WIND GUST OF 45 MPH AT 306 PM EDT.
&&
EVENT NUMBER MFL1500187
ROSSLocal storm report, Jul 31, 3:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT FRI JUL 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND GST 1 WSW DEERFIELD BEACH 26.30N 80.12W
07/31/2015 M48 MPH BROWARD FL MESONET
WEATHERBUG MESONET SITE DFBS1 AT DEERFIELD BEACH FIRE
AND RESCUE REPORTED A WIND GUST OF 48 MPH AT 326 PM EDT.
&&
EVENT NUMBER MFL1500188
ROSSThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 2:19 PM EDT | Special Weather Statement | MFL | Miami-Dade | 41 min |
| Jul 31, 2:30 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jul 31, 2:50 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 31, 2:59 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jul 31, 3:19 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jul 31, 3:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 31, 3:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jul 31, 4:03 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 31, 4:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jul 31, 4:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Jul 31, 4:39 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 31, 4:45 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 45 min |
| Jul 31, 4:54 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jul 31, 5:13 PM EDT | Special Marine Warning | MFL | 92 min | |
| Jul 31, 5:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 31, 5:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jul 31, 5:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 47 min |
| Jul 31, 6:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Jul 31, 6:53 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.